# SDR AALA2020090869009

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 26,182 hours, 10,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16A EXIT ROW EXIT SIGN LENS MISSING. INSTALLED EXIT SIGN LENS AT SEAT 16A PER AMM 33-51-01.
